# SDR FDEA201108113229

- Difficulty date: August 11, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65561232
- Condition: Corroded
- Location: Bs 950e S28-29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME, BS 950E, SHEAR TIE CORRODED AFT SIDE BETWEEN STRINGER 28L AND 29L.  REMOVED CORROSION FROM SHEAR TIE IAW SRM REV 103 53-10-1  UPON VISUAL INSPECTION FOUND SHEAR TIE TO BE OUT OF LIMITS IAW SRM 51-10-6.   REMOVED SHEAR TIE IAW SRM 53-10-4 FIG 13.  FABRICATED NEW SHEAR TIE IAW SRM 53-10-4 FIG 13  HEAT TREATED TO T6 CONDITION IAW FORM FAS 0115 REV .001.  FABRICATED DOUBLER, &  INSTALLED IAW SRM 51-30-2  AND 53-10-4 FIG 13
